# SDR SWAA2025092417272

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 70,334 hours, 42,248 cycles
- System (JASC): 5240 · Service Doors
- Part: Bonding Jumper
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE MECHANISM HAS CHORD AND COTTER PIN EXPOSED.   SECURED FWD SVC DOOR BONDING JUMPER PER AMM 25-66-01.
